Asian Journal of Mathematics and Computer Research
 

2018 - Volume 24 [Issue 4]

Contents

Review Article

RECENT ADVANCES ON SECURE COMPUTATIONS OUTSOURCING IN CLOUD COMPUTING

 

NEDAL M. MOHAMMED1,2* AND SANTOSH S. LOMTE1
1Department of Computer Science, Dr. Babasaheb Ambedkar Marathwada University, Aurangabad, 431004, India.
2Department of Computer Science, Taiz University, Taiz, Yemen.

 

Review Article

NUMERICAL TECHNIQUE TO INVESTIGATE AN HIV IMMUNOLOGY MODEL

 

B. GBADAMOSI1*
1Department of Computer Science, Landmark University, Omu-Aran, PMB 1001, Nigeria.

 

Method Article

THE GAME THEORY AND SIMULATION WITH FINITE MIXED STRATEGY OF TWO-PLAYERS ZERO SUM GAME

 

J. O. OKORO1*, A. OGHENEKEVWE2 AND N. K. OLADEJO1

1Department of Industrial Mathematics and Physical Science, College of Science and Engineering, Landmark University, Omu-Aran, Kwara, Nigeria.

2Department of Mathematics, Federal University, Oye-Ekiti, Ekiti State, Nigeria.

 

Original Research Article

MATHEMATICAL MODEL OF WEST NILE VIRUS WITH INFECTED IMMIGRANT BIRDS

 

ABDUL, SUNDAY1, PETER ENEMALI2*, LEONARD PIUS OCHEUJE3* AND ALOYSIUS UGWUOKE2*

1Department of Mathematics, Kogi State College of Education, Ankpa, Nigeria.

2Department of Mathematics, Federal University of Agriculture, Makurdi, Benue State, Nigeria.

3Department of Statistics, Central Bank of Nigeria, Abuja, Nigeria.

 

Original Research Article

A GENERALIZATION OF β-UNIFORMLY STARLIKE FUNCTIONS

 

P. N. KAMBLE1 AND M. G. SHRIGAN2*
1Department of Mathematics, Dr. Babasaheb Ambedkar Marathwada University, Aurangabad 431004, India.
2Department of Mathematics, Dr. D. Y. Patil School of Engineering and Technology, Pune 412205, India.